MathSciNet Relay Station
MathSciNet bibliographic data
MR2738719 34C23 (34C05 34D08 37G15)
Liu, Yirong; Li, Jibin Bifurcations of limit cycles and center problem for a class of cubic nilpotent system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 8, 2579–2584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement